No period for 4 cycles while using cream

by Maxine
(Colorado)

Hello I am using Ona's natural progesterone 10% cream. 1 teaspoon a day which adds up to be 500 mg a day braking it up between morning and evening. I have been doing this since April to stop severe migraines and Brest tenderness. I also take 10,000 IU vitamin d a day. It has helped my symptoms very much. I feel stable and have tried to cut back several times by 1/8th teaspoon a day but the migraines return. I have figured I need as much cream as I am using but I have not gotten a period for the last 4 cycles and am a little concerned. I am 40 years old. Should I be concerned? Thank you for your amazing site and advice.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...